# SDR HNAA2024021300068

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE ATTEMPTING TAKEOFF "NO TAKE OFF CONFIG" EICAS MESSAGE APPEARED.   R+R PARKING BRAKE PRESSURE SWITCH PER AMM 32-44-07.  OPS AND LEAK CHECK GOOD.  C/W AWU OPS CHECK PER AMM 31-51-00. OPS CHECK GOOD. SET A/C TO T/O CONFIGURATION CYCLED THRUST LEVERS FROM IDLE TO THRUST SET AND FULLY FWD POSITION MANY TIMES.  "NO TAKEOFF CONFIG" EICAS MESSAGE WAS NOT DISPLAYED.  OPS CHECK GOOD. OK FOR SERVICE
